2018
Том 70
№ 9

All Issues

Phuong Ha Tran

Articles: 2
Article (English)

On Fundamental Theorems for Holomorphic Curves on the Annuli

Phuong Ha Tran, Thin N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 7. - pp. 981-994

We prove some fundamental theorems for holomorphic curves on the annuli crossing a finite set of fixed hyperplanes in the general position in $ℙ_n (ℂ)$ with ramification.

Article (English)

On uniqueness theorems for holomorphic curves sharing hypersurfaces without counting multiplicity

Phuong Ha Tran

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 556-565

We prove some uniqueness theorems for algebraically nondegenerate holomorphic curves sharing hyper-surfaces ignoring multiplicity.